I've tried taking the usual medications to stop the pain like ibuprofen but it's not helping it's pretty severe.
Back pain in general is not a reported side effect of taking the stimulant anorexiant phentermine. However, this doesn't mean it can't happen. Stimulants can cause fatigue, both psychological and physical and increased muscle tension from taking the drug may manifest as pain in susceptible structures of the musculoskeletal system such as areas of past injury or disease. If you don't have any underlying problem with your lower back I suggest that you have it checked out. You mention that your pain is becoming severe--even with NSAID analgesics--and that is obviously not normal with or without the medication phentermine. I hope this helps some and that you can find relief for your ailing back.
Zuly16; Yes can't do anything but agree 100% with adoc; This medication is not near as important as that much pain in your back that your not getting relief if it was me I would talk with the doctor before I CONTINUED. You can't always tell as far as side effects this drug has been out as long as I can remember but you never know just because it is not listed does not mean it can't happen. Please give your doctor a call and see what they say. But if you have ever hurt your back you can do it and not even know it. Just tieing your shoes or getting in the car. Sorry but I feel better being safe than sorry a few days not taking this one if that is how long it takes to get a hold of your doctor is not going to hurt you. Good luck. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Sep 2009 • 4 answers
Posted 19 Oct 2011 • 2 answers
Posted 22 Apr 2015 • 2 answers
Posted 19 Mar 2016 • 2 answers
Posted 25 Mar 2018 • 0 answers